Hypersurfaces of Spinc manifolds and Lawson Type correspondence

Abstract : We give a spinorial characterization of surfaces into 3-dimensional homogeneous spaces in terms of Spinc spinors. Then we deduce a simple spinorial proof of the Lawson-type correspondence for CMC surfaces in these spaces given by Daniel. Hypersurfaces of 2-dimensional complex space forms are also characterized.
Document type :
Journal articles
Complete list of metadatas

Cited literature [24 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00740341
Contributor : Julien Roth <>
Submitted on : Wednesday, October 10, 2012 - 9:28:09 AM
Last modification on : Wednesday, September 4, 2019 - 1:52:03 PM
Long-term archiving on : Friday, January 11, 2013 - 3:40:03 AM

File

Lawson-sasaki.pdf
Files produced by the author(s)

Identifiers

Citation

Roger Nakad, Julien Roth. Hypersurfaces of Spinc manifolds and Lawson Type correspondence. Annals of Global Analysis and Geometry, Springer Verlag, 2012, 42 (3), pp.421-442. ⟨10.1007/s10455-012-9321-5⟩. ⟨hal-00740341⟩

Share

Metrics

Record views

213

Files downloads

173